Couldn't find what you looking for?

TRY OUR SEARCH!

I had a cortisone shot in my right knee a week ago today. Last year in May I was given a shot in each knee due to extreme knee pain. I immediately experienced insomnia for several nights, facial flushing and then got a severe case of thrush mouth. I looked the symptoms up on the internet and found that all were symptoms of the shot. Now since I've had this one shot in my right knee, I have had insomnia, facial flushing, and a mild case of thrush, which is relieved by using lozenges with antibiotics in them. I also have not felt good, have been depressed (something I never am) and weepy. I am having my left knee replaced on June 30th, and will try not to get any more cortisone for the right knee again. I KNOW that the Thrush is from the shot.

Loading...

If anyone ever tells you there is no possible chance of being allergic or having an adverse reaction to steroid shots, prednisone , depo-medrol, etc., run like heck! That is NOT true and I am living proof and know of others that have suffered far worse. I usually would have to have shots for severe allergies or bronchitis about once a year, no biggie. But, I started having severe issues in my back and hips, so docs gave me injections, epidurals, and pill form. Initially, I had the usual swelling, general ill feeling, swelling, insomnia. But, then later, things got terribly worse. And they were following space between guidelines (timeframe between steroid injections and limits). I eventually was told by my doctor Yes I definitely was having adverse and allergic reactions. My last shot in my hip and lower back almost killed me! I immediately suffered extreme redness all over body, profuse sweating, extreme pain all over, my throat constricted causing the inability to breathe, confusion, and the other general feelings they typically warn you about. I can't even take antihistamines for allergic reactions, because I am allergic or have severe adverse reactions to those because of my kidneys. But, my point is...the first doc that was doing tjese injections and prescribing just brushed it off and said no way. I changed docs. When I explained to him what happened then he witnessed the effects, was made a believer! Now, I suffer because of issues I have with pain and allergies, because docs are limited on what they can give me. Just as you or I can be allergic to simple natural foods, we also can be allergic to simple natural meds and treatments.
Reply

Loading...